Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 64, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 24, 2013, 7:01 PM MDT for Arthur County, Keith County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2013, 7:01 PM MDT (01:01 UTC)
- Expired
- May 24, 2013, 7:45 PM MDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Keith County, NE
The radar
The North Platte radar (KLNX), 109 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:04 PM MDT | HAIL 1.75 | 4 Nnw Kingsley Dam, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:37 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1551 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
058
WUUS53 KLBF 250101
SVRLBF
NEC005-101-250145-
/O.NEW.KLBF.SV.W.0064.130525T0101Z-130525T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM MDT FRI MAY 24 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
NORTHERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 745 PM MDT
* AT 659 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KEYSTONE...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...SPOTTERS REPORTED GOLFBALL HAIL AT KINSLEY DAM AT 658 PM
MDT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KEYSTONE.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 95 AND 108.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 133 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE MCCONAUGHY...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 4151 10161 4135 10134 4118 10162 4123 10185
TIME...MOT...LOC 0100Z 231DEG 21KT 4127 10166
HAIL...1.75IN
WIND...60MPH
$$
ROBERG1 follow-up statement
920
WWUS53 KLBF 250117
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
717 PM MDT FRI MAY 24 2013
NEC005-101-250145-
/O.CON.KLBF.SV.W.0064.000000T0000Z-130525T0145Z/
KEITH NE-ARTHUR NE-
717 PM MDT FRI MAY 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ARTHUR AND NORTH CENTRAL KEITH COUNTIES UNTIL 745 PM MDT...
AT 713 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF KEYSTONE...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN KEITH AND SOUTHEASTERN ARTHUR
COUNTIES.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 101 AND 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4123 10155 4127 10176 4151 10161 4135 10134
TIME...MOT...LOC 0118Z 227DEG 13KT 4130 10162
HAIL...1.00IN
WIND...60MPH
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:42 PM MDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 24, 5:42 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 642 PM CDT FRI MAY 24 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 337 PM CDT FRI MAY 24 2013 MAIN CONCERN WITH FORECAST THIS AFTERNOON AND EVENING WILL BE WINDS OVER NORTH CENTRAL NEBRASKA AND SEVERE WEATHER OVER SOUTHWEST NEBRASKA. PRESSURE GRADIENT REMAINS TIGHT OVER NORTH CENTRAL NEBRASKA. STILL HITTING ADVISORY CRITERIA AT SEVERAL PLACES AND JUST UNDER AT SEVERAL OTHERS SO WILL CONTINUE NPW THROUGH 00Z. TONIGHT WARM FRONTAL BOUNDARY INTO SOUTHWEST NEBRASKA EARLY THIS AFTERNOON WITH SKIES CLEARING OVER WESTERN NEBRASKA. STILL DEEP MOISTURE VALENTINE TO NORTH PLATTE WITH CLOUDS STUBBORN TO BURN OFF. DEW POINTS IN THE MID TO UPPER 50S. EXPECT CONVECTION TO FIRE IN THE WARM SECTOR ALONG THE DRY LINE. AS THE ATMOSPHERE CONTINUES TO DESTABILIZE AND ABUNDANT MOISTURE IN PLACE. COOLER TEMPERATURES TONIGHT IN THE 50S. HIGHS ON SATURDAY HAVE PUSHED THE ENVELOPE WITH HIGHER GUIDANCE IN THE UPPER 70S NORTH CENTRAL TO AROUND 90 SOUTHWEST. SIMILAR PARAMETERS SATURDAY AFTERNOON WITH LOW OVER NORTHWEST KANSAS. WOULD AGAIN EXPECT LOW CLOUDS IN THE AM WITH A QUICKER BURN OFF AND DESTABILIZATION THROUGH THE AFTERNOON WITH THUNDERSTORMS ALONG THE DRY LINE THEN PROCEEDING NORTHEAST OVER NIGHT. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 337 PM CDT FRI MAY 24 2013 THE MAIN FORECAST CHALLENGE WILL BE THE POSSIBILITY FOR SEVERE WEATHER...SATURDAY NIGHT AND SUNDAY NIGHT. THE SOUTHWEST FLOW ALOFT WILL KEEP SURFACE LOW PRESSURE IN EASTERN COLORADO. WHILE WEAK DISTURBANCES WILL BE EMBEDDED IN THE SOUTHWEST FLOW OVER THE PLAINS...THE MAIN LIFTING MECHANISM FOR THUNDERSTORM ACTIVITY IN THE HIGH PLAINS LOOKS TO BE A WEAK FRONTAL BOUNDARY AND INSTABILITY BUILT UP BY DIURNAL HEATING. THUNDERSTORMS...SOME SEVERE...MAY BE ONGOING AT THE BEGINNING OF THE PERIOD ACROSS SOUTHWEST AND WESTERN NEBRASKA SATURDAY EVENING. THE PRESENCE OF A 45KT LLJ WILL HELP MAINTAIN THIS ACTIVITY OVERNIGHT AS IT VEERS OFF TO THE EAST. STEEP MID LEVEL LAPSE RATES...DIFFLUENT THICKNESS FIELDS AND AMPLE MOISTURE WILL HELP MAINTAIN THUNDERSTORMS...POSSIBLY INTO AN MCS. ATTENTION THEN TURNS TO SUNDAY...WHEN STRONG DIFFERENTIAL HEATING IN WESTERN NEBRASKA WITH DEWPOINTS IN THE LOW/MID 50S CREATE FAIRLY STRONG INSTABILITY...POSSIBLY IN EXCESS OF 3000 J/KG. A WARM FRONT IS GENERALLY FORECAST TO RUN NEAR I80...THEN WEST INTO THE CENTRAL PANHANDLE BY LATE AFTERNOON. PRIMARY THREATS AT THIS TIME LOOK TO BE LARGE HAIL AND DAMAGING WINDS. AGAIN...LLJ WILL STRENGTHEN AFTER DARK AND HELP MAINTAIN THE THUNDERSTORM ACTIVITY AS IT MOVES EAST. STORM CHANCES WILL CONTINUE MEMORIAL DAY AS WELL. LITTLE CHANGE IN OVERALL SYNOPTIC PATTERN. A WARM FRONT AGAIN EXPECTED TO BECOME POSITIONED ACROSS SOUTHERN NEBRASKA WITH HIGHS TO RANGE FROM UPPER 70S NORTH TO MID 80S SOUTH. THROUGH THE EXTENDED PERIOD TUESDAY THROUGH FRIDAY...THE HIGH PLAINS REMAINS IN A SOUTHWEST FLOW PATTERN THROUGH WEDNESDAY...THEN AS A LONG WAVE TROUGH EJECTS INTO THE NORTHERN PLAINS THURSDAY AND FRIDAY UPPER FLOW WILL TURN MORE ZONAL. RAIN CHANCES WILL EXIST THROUGH THE ENTIRE EXTENDED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 638 PM CDT FRI MAY 24 2013 TSTMS WILL BE SCATTERED ACROSS SOUTHWEST NEB THROUGH THE EVENING...POSSIBLE AFFECTING THE KLBF TAF SITE. STRATUS WILL ONCE AGAIN DEVELOP LATER...AFTER MIDNIGHT...AS GULF MOISTURE CONTINUES TO STREAM NORTH INTO THE AREA. MVRF AND LOCAL IFR CAN BE EXPECTED AS STRATUS DEVELOPS. SFC WINDS WILL BE SOUTH TO SOUTHEAST AT 10 TO 20 KTS. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ005>010-026>029- 038. && SHORT TERM...POWER LONG TERM...ROBERG AVIATION...TAYLOR
Hazardous weather outlook, May 24, 4:19 AM MDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 519 AM CDT FRI MAY 24 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-251030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 519 AM CDT FRI MAY 24 2013 /419 AM MDT FRI MAY 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE SOUTHEAST PANHANDLE AND SOUTHWEST NEBRASKA FRIDAY EVENING. LARGE HAIL IS THE PRIMARY THREAT AND DAMAGING WIND IS POSSIBLE. BECAUSE THE STORMS WILL BE FAIRLY SLOW-MOVING...HEAVY RAIN IS ALSO A THREAT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A FRONT AS IT LIFTS NORTHEASTWARD INTO THE HIGH PLAINS. AT THIS TIME...WE BELIEVE THAT STORMS WILL DEVELOP ON HIGHER TERRAIN IN NORTHEAST COLORADO AND MOVE NORTHEASTWARD ACROSS SOUTHWEST AND THEN CENTRAL NEBRASKA. THE GREATEST THREAT OF SEVERE WEATHER IS IN SOUTHWEST NEBRASKA INCLUDING WESTERN LINCOLN COUNTY AND MOST OF KEITH... PERKINS...CHASE...DEUEL AND SOUTHERN GARDEN COUNTIES. OTHER AREAS...SUCH AS CUSTER COUNTY COULD RECEIVE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY THROUGH MONDAY. RISKS WITH THE STORMS INCLUDE LARGE HAIL...DAMAGING WIND AND HEAVY RAIN. WATCH FUTURE FORECASTS FOR REFINEMENT IN LOCATION AND TIMING OF STORMS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER MAY BE NEEDED THIS EVENING AND AGAIN SATURDAY AND SUNDAY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Special weather statement, May 24, 5:52 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 652 PM CDT FRI MAY 24 2013 NEZ070-250030- HAYES NE- 652 PM CDT FRI MAY 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HAYES COUNTY UNTIL 730 PM CDT... AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR PALISADE...OR 12 MILES SOUTHWEST OF HAYES CENTER...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAYES CENTER... HAYES CENTER STATE WILDLIFE MANAGEMENT AREA... MARENGO... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Local storm report, May 24, 6:14 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL VENANGO 40.76N 102.04W
05/24/2013 E1.25 INCH PERKINS NE PUBLIC
&&
SNIVELYLocal storm report, May 24, 6:20 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
720 PM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL BRULE 41.10N 101.89W
05/24/2013 E0.88 INCH KEITH NE PUBLIC
&&
SNIVELYLocal storm report, May 24, 6:21 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 6 NW OGALLALA 41.19N 101.80W
05/24/2013 E1.00 INCH KEITH NE PUBLIC
&&
SNIVELYSpecial weather statement, May 24, 6:44 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 744 PM CDT FRI MAY 24 2013 NEZ058-059-250130- LINCOLN NE-PERKINS NE- 744 PM CDT FRI MAY 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS AND CENTRAL LINCOLN COUNTIES UNTIL 830 PM CDT/730 PM MDT/... AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 7 MILES NORTHWEST OF WALLACE... OR 27 MILES EAST OF GRANT...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SUTHERLAND RESERVOIR STATE RECREATION AREA... HERSHEY... O'FALLONS... BIRDWOOD... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 159 AND 175. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 68 AND 75. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Local storm report, May 24, 7:00 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 2 NW KEYSTONE 41.24N 101.62W
05/24/2013 E1.75 INCH KEITH NE LAW ENFORCEMENT
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:15 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 45 min |
| May 24, 7:23 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 52 min |
| May 24, 7:25 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 50 min |
| May 24, 7:29 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 46 min |
| May 24, 8:04 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 41 min |
| May 24, 8:15 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 45 min |
| May 24, 8:29 PM MDT | Tornado Warning | LBF | Chase, Hayes, Lincoln, Perkins | 46 min |
| May 24, 9:02 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
| May 24, 9:15 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 45 min |
| May 24, 9:42 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 63 min |
| May 24, 10:01 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 44 min |
| May 24, 10:07 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
| May 24, 10:43 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 62 min |
| May 24, 11:37 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 53 min |
| May 24, 11:41 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 25, 12:08 AM MDT | Areal Flood Advisory | LBF | Custer | 6 hr |
| May 25, 2:26 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.